# SDR AALA202301126439

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 16,194 hours, 6,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK MAINTEANCE FOUND SEAT ROW 19 AND 20 AISLE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE. MAINTENANCE FOUND THE CANNON PLUG LOOSE ON THE WIRE HARNESS FOR SEAT ROWS 19 AND 20 AND SECURED IT PER AMM 33-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
